# SDR R61A2025010400010

- Difficulty date: December 11, 2024
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 39,953 hours, 30,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK VISIT FOUND CORROSION ON CROSSBEAM FR 84 RH INBD SEAT TRACK TO OUTBD. PERFORMED REPAIRED AT FR84 CROSSBEAM IAW ETD2024-170-03390
